# SDR SWIA201024418

- Difficulty date: June 21, 2010
- Submitted: June 24, 2010
- Operation: Air carrier
- Aircraft: N927SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7693
- Aircraft time: 20,346 hours, 17,381 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Not Seated
- Location: Emergency Light
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR LIGHTING AFT OF EXIT ROW INOP.  (FLT 6897)  RESEATED WIRING.
